| Catalog Number |
5407120950C |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 56 malfunction events in which the device reportedly overheated.- 43 events had no patient involvement; no patient impact.- 11 events had patient involvement; no patient impact.- 2 events had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 56 events were reported for this quarter.Product return status 53 devices were evaluated based on historical data analysis.3 device investigation types have not yet been determined.Additional information 56 devices were not labeled for single-use.56 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 56 previously reported events are included in this follow-up record.Product return status 55 devices were evaluated based on historical data analysis.1 device investigation type has not yet been determined.
Event or Problem Description
This report summarizes 56 malfunction events in which the device reportedly overheated.- 43 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 13 events had patient involvement; no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: d4, h6, h11 56 previously reported events are included in this follow-up record.Product return status 2 devices were received.53 devices were evaluated based on historical data analysis.1 device investigation type has not yet been determined.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11 56 previously reported events are included in this follow-up record.Product return status 1 device was received.55 devices were evaluated based on historical data analysis.
Event or Problem Description